# SDR DL72W990144

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD WAS FOUND WITH CRACKS IN THE TYP LOCATIONS AS SHOWN IN THE BACO SRM 53-10-9, FIGURE 14.  ADDITIONAL CRACK FOUND OUTSIDE THE TYP LOCATION.  REPAIRED PER ERA 332712-14.
